# SDR AMTA200301265

- Difficulty date: August 8, 2003
- Submitted: December 2, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1078
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN DENTED FORWARD OF LAV SERVICE DOOR.  REPAIRED FUSELAGE SKIN IAW SRM 53-31-00, FIG 802.  (M)
